Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have acne on back that leaves mark. Taking CNN 100 for acne vulgaris. Treatment?

I am 25 yr old female and i hav acne on my back that leaves mark as it heals ... Also i am getting treated for acne vulgaris , the medicines prescribed are CNN 100 , episoft face wash and nadibact cream to be applied twice daily . how should i treat back acne and is there any lifestyle change that can be made for permanent cure??
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Acne vulgaris doesnot have a permanent cure but it can be kept under control. It stops in many by 25-30 years of age. Diet wise high glycaemic diet food should be avoided esp high sugar containing food, also less dairy products as well. Dont use hot water to wash your face. use lukewarm or cold water. Dont use make up creams. Nadifloxacin cream should be avoided instead use nadifloxacin gel . For back acne use a retinoid with nadifloxacin gel at night & nadifloxacin gel at daytime. Night gels should be just applied , not to be rubbed.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor